# SDR QR9R2024081500001

- Difficulty date: August 15, 2024
- Submitted: August 15, 2024
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 19724639857
- Aircraft time: 2,185 hours
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Actuator
- Part number: 41800876400
- Part serial: MC5652
- Condition: Illuminated
- Location: Sema
- Stage of operation: CR
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, ACTUATOR LIGHT ILLUMINATED ON CAD. TESTFLIGHT EVAL REVEALED ACTUATOR CAUTION ILLUMINATED ON CAD IN FLIGHT WITH AMBER "Y" ON PFD. REMOVED AND REPLACED SEMA ACTUATOR IAW AMM 67-20-00, 4-14. MOC SUCCESSFULLY COMPLETED.
